# SDR JJBA20210518022

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 38,283 hours, 25,199 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT DAMAGES ON BAGGAGE DOOR SKIN, BTW STA X22364.2 - X22540.2 AND BTW BEAM #1-2. ON BAGGAGE DOOR SKIN, BTW STA X22364.2 - X22540.2 AND BTW BEAM #1-2, PAINT STRIPPED FOR DENT INVESTIGATION. DAMAGE ON BAGGAGE DOOR FOUND OUT OF LIMITS. ON BAGGAGE DOOR, BTW STR X22364.2 - X22540.2 AND BTW BEAM #1-2 DENT WITH BLEND SENT FOR ENGINEERING REVIEW. PATCH REMOVED AND FASTENER PITCH DRAWN FOR REVIEW. BAGGAGE DOOR SKIN DAMAGE BTW STA X22364.2 - X22540.2 AND BTW BEA, #1-2 REPAIRED.
